08-15-2001, 06:48 AM #1New Member
- Join Date
- Aug 2001
- Miami FL
i'm freaking out need help please
ok here's my situation. i started my cycle last monday which is 500mg of sust,400mg of deca a wk for 8wks, and 30mg of d-bol a day for 6wks. i've always had a little bit of fat in the pecs, not much though. recently i've noticed my pecs and nipples a little bit puffier. they don't feel numb or itch.
i'm very concerned about getting gyno. could this be bloating from water retention. i have nova in hand but i don't wanna hinder my gains. will gyno begin with only one wk of taking d-bol. need all the help i can get please thanks.
08-15-2001, 07:17 AM #2
I'm on a similar stack, if you nipples are itchy or sensitive or sore then the gyno could be in its early stages. D-Bol will aromatise pretty quicky and I have seen symptoms early in fellow juicers.
If in doubt start the Nolva straight away at 10mg per day, if the gyno gets worse or more pronounced increase it to 20mg. Whats important no gyno or great gains, its a small price to pay. I know plenty of guys who take nolva the whole cycle, if anything it off-sets some of the water retention.
If your sensitive to gyno thing about running Proviron your whole cycle next time round.
08-15-2001, 07:24 AM #3
11-12-2002, 10:09 PM #4
I agree i am very sensitive to gyno as well. I had to get mine removed but now i wont cycle with out anti e's because even if they cut it out it can still grow back.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)